Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Numbness in right last toe. Do i need to worry about it ?

Age 49, Female, family history of uric acid problem but mine is borderline high. Recently I tend to have numbness in the right last toe followed by needles and pins which lasts for quite a while. Any concern that I should worry about?
Asked On : Thu, 18 Aug 2011
Answers:  3 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Have you gotten your blood sugar checked. Are you diabetic. Get your blood lipids checked as well as there could be fat causing decreased perfusion of the nerves. Peripheral neuropathy can occur even due to high uric acid in blood. You have to keep them in normal range. Drink plenty of water. Eat fresh fruits and green leafy vegetables. Do regular exercise. You can massage the toe for relief to increase local blood supply. Get the investigations requested and be safe.
Answered: Thu, 18 Aug 2011
I find this answer helpful
  Anonymous's Response
Great, thanks for the suggestion.
Answered: Thu, 18 Aug 2011
Pediatrician, Infectious Diseases Dr. Hema Yadav's  Response

Welcome to HCM

Numbed and pins and needles sensation occurs most probably due to nerve related problems.ther could be various causes like neuropathy, nerve impingement due to spine problems, diabetes, vitamin def. It's best to consult your doctor for exact diagnosis and treatment.dont worry , it could be just the beginning but its of concern if it persists.till then you may try taking a bcomplex vitamin to relieve the symptoms.
Answered: Thu, 18 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor